# SDR CA970904037

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Gusset
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN COMPLYING WITH WILDENESS TIRE MODIFICATION SA00185LA, IT WAS FOUND THAT ON RETRACTION TESTS THE TIRE RUBBED ON THE WHEELWELL GUSSET THAT EXTENDS AFT, LOWER INNER/OUTBOARD WALL ACROSS BOX CHANNEL NEAR NACELLE TANK LINER.  WILDERNESS TIRE MODIFICATION REMOVED UNTIL THIS PROBLEM IS CORRECED.
